# SDR SWAA2022122072223

- Difficulty date: November 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFTE WET AREA FLOOR PANEL #241AAF TOP SKIN PEELING OFF SEVERAL AREAS<[01] REPLACED MAIN CABIN AFT WET AREA FLOOR PANEL #241AAF REF. B737-700 AMM 53-21-00-400-801. THIS PANEL WILL BE INSTALLED ON FAULT #TTG8Q00F29X8;[02] VERIFIED STEP 1.
